Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AccutaneUser11

Accutane Problems/Side effects Watery Ejaculate

Recommended Posts

Hey, I am a healthy 17 year old male that has been on accutane for almost 2 months (40mg/day). In addition, for the past 15 days I have been taking an antibiotic twice a day for inflamatory acne caused by accutane. Here is the problem... I have noticed that for maybe the past month my ejaculate has been very watery. I still see clumps of (sperm?) in the ejaculate but the overall consistency is almost that of water! I notice no other side effects from accutane, and I am concerned that his may effect my fertility in the long term. Somebody please give me some advice about what to do (try) and if I should continue the medication (it has helped a little bit in the clearing of my skin). Thank you!

Link to post
Share on other sites

Wow ,i have the same problems with only 120mg of accutane. And they still persist (for 1 years) stop the poison now !

İt will lower your growth and DHT , Testosterone levels.. I have low semen , ejaculate volume. Do you have also low semen volume ?

Link to post
Share on other sites

Its not the Accutane, Feel free to ask your derm. Your Ejaculate's consistency can change for a number of reasons, frequency of ejaculation, hydration, diet, stress and 100 other things, stop worrying about Accutane. Get your blood work done and you'll be fine. The side effects are so over exaggerated on this forum.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×